# SDR ASOA2016051714837

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,807 hours, 14,535 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HOUSING WIRING DAMAGED.  R & R MEGAPHONE IAW AMM 25-61-14.  AIPC REF 25-61-14, FIG. 1K,  ITEM 5.
